# SDR F3LA200200143

- Difficulty date: May 9, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 41,270 hours, 32,152 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED LT VERTICAL PANEL 9507L INNER BRACE WORN AND CRACKED.  FABRICATED PANEL RETAINER AND INSTALLED PER SRM 51-40-2, 51-30-50 AND SOPM 20-41-02.
